# SDR P5CA9701588

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON RIGHT WING LEADING EDGE PANEL BETWEEN ENGINES 3 AND 4.  REMOVED DAMAGE AND REPAIRED WITH FIBERGLASS OVERLAYS PER BAC SRM 51-40-09.
